# SDR UPS03440396

- Difficulty date: March 9, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DOOR - R4 DOOR UPPER HINGE CUTOUT LOWER WEB FOUND CORROSION CRACKED.  M/D - R4 DOOR UPPER HINGE CUTOUT LWR WEB REPLACED AS PER SRM 51-10-01 P8.
